Articles

Found 1 Documents
Search
Journal : Delta: Jurnal Ilmiah Pendidikan Matematika

LOCALLY SMALL RIEMANN SUMS FUNGSI TERINTEGRAL HENSTOCK-DUNFORD PADA RUANG EUCLIDE R^n Solikhin, Solikhin
Delta: Jurnal Ilmiah Pendidikan Matematika Vol 1, No 2 (2013): Delta Jurnal Ilmiah Matematika
Publisher : Universitas Pekalongan

Show Abstract | Download Original | Original Source | Check in Google Scholar | Full PDF (477.238 KB)

Abstract

In this paper we study Henstock-Dunford integral on the Euclidean space R^n . We discuss some properties of the integrable. We shall define locally small Riemann sums (LSRS) and show that it is necessary and sufficient condition for function to be Henstock-Dunford integral on the Euclidean space R^n.